# SDR AALA202404241324

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 33,707 hours, 14,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Binding
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PUSH BACK GROUND CREW OBSERVED VIBRATION ON THE LEFT MAINGEAR. FOUND NUMBER 1 BRAKE JAMMED. REPLACED NUMBER 1 BRAKE ASSEMBLY. PER AMM 32-41-11.
